# SDR TRBA20120224001

- Difficulty date: February 24, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,261 hours, 39,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKNG LIGHT INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R FLOOR PROXIMITY EMERGENCY ESCAPE PATH BULB IAW JIC 33-50-00.  PERFORMED OPS WAS CHECKED GOOD AS IAW WC EX-335000-OPT-10000-001.   THE ACFT RETURN TO SERVICE.
